# SDR DALA2025100207189

- Difficulty date: March 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 61,564 hours, 32,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN LOCATED AT LEVEL FR20 AND BETWEEN STR28L TO STR29L IN LATERAL AVIONIC COMP LH.   REPAIRED PER ER/A 624546-14. (0879376)
